# SDR DALA2017051003882

- Difficulty date: May 9, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FRAME BS 1380 BETWEEN STRINGERS 27 AND 29L, IN BILGE IS CORRODED AT FIVE AREAS ON THE FWD FACE AND TOP SIDE SURFACES OF THE RETURN FLANGE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, DETAIL II.  REMOVED AND REPLACED THE FRAME IAW DWG 146N1010, REV C, 146N8511, REV J, AND  SRM 51-40-02, PAGE 2-4.
